| Model Number |
1550225-12 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Arrhythmia (1721); Myocardial Infarction (1969)
| Date of Event |
06/18/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of myocardial infarction and cardiac arrhythmia are listed in the xience sierra everolimus eluting coronary stent systems instructions for use as known patient effects of coronary procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.The three additional xience sierra devices will be filed under separate medwatch report numbers.
Event or Problem Description
It was reported that two xience sierra stents (4x12mm and 2.25x12mm) were implanted in the left anterior descending coronary artery (lad) on (b)(6) 2020.The patient presented with unstable angina and atherosclerotic heart disease before the procedure.On (b)(6) 2020, the patient was re-admitted with anterior non-st elevated myocardial infarction and palpitations.Two more xience sierra stents (2.75x38mm and 3x18mm) were implanted over the previous stents in the lad on (b)(6) 2020.On (b)(6) 2020, the patient was re-admitted with anterior non-st elevated myocardial infarction and palpitations again.Unspecified balloons were used as treatment, and the final patient outcome is unknown.No additional information was provided.